# SDR C2XA03CL182

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311853
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAY FLIGHT NR 2239 THE CREW REPORTED NR 1 OIL PRESSURE IN AMBER IN CLIMB MODE FOR 3-4 MINUTES.  ALSO FUEL SMELL NOTED AFTER LANDING.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
